# SDR FDEA202104230985

- Difficulty date: April 23, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777
- Aircraft serial: 39682
- Aircraft time: 39,610 hours, 7,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2341501
- Condition: Cracked
- Location: Bs 1033 S37r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF HIGH FREQUENCY EDDY CURRENT INSPECTION ON RIGHT   HAND FUSELAGE SKIN COMMON TO UNDERWING LONGERON, FOUND CRACK INDICATION   AROUND FASTENER HOLE AT STATION 1033 STRINGER 37 RIGHT, APPROXIMATELY 1 INCH IN   LENGTH. COMPLIED WITH E.O.#:G-5310-E0332629 K (P6). TITLE:FUSELAGE-MAINFRAME-INSPECTION AND   MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035-BOEING SERVICE   BULLETINS 777-53A0081 AND 777-53-0087. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
